MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD ELECTROSURGICAL GENERATOR

INTEGRA LIFESCIENCES MANSFIELD ELECTROSURGICAL GENERATOR
Catalog Number 901001ESUO
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electrosurgical generator pool unit (901001esuo) was returned for evaluation to the service & repair center.The device history record (dhr) was reviewed, and no anomalies related to the reported failure were observed.Failure analysis: the internal inspection did confirm the reported issue.It was noted that the electrosurgical generator pool unit was returned in very poor condition of both outside and inside.The hosing top was bent, front cover was damaged and loose - only attached with three screws, the fourth screw was loose inside; replacement of housing top and front cover was needed.The boards inside were loose, likely not assembled correctly after disassembly.The rotary encoder for coag and cut was not working properly and needed renewal.The cable ties of the balloon coil for cut connector were cut, which means the coil was loose and cannot function properly.The footswitch housing was heavily corroded, and paint layer had peeled off.The plug's strain relief was damaged, and a foot was missing, requiring replacing the entire footswitch.The repair, rf output power & safety test must be performed.Root cause analysis: based on the failure analysis, the complaint was confirmed by the repair center.The root cause for reported issue is user mishandling.
 
Event or Problem Description
It was reported that the electrosurgical generator pool unit (901001esuo) had "bipolar channel 2 functioning anomalies".The issue was reportedly discovered "at the beginning of the surgery", resulting in a delay of at least 30 minutes.It is unclear whether the delay occurred prior to the surgery or during active surgery.No patient adverse event was reported.

Brand Name
ELECTROSURGICAL GENERATOR
Common Device Name
ELECTROSURGICAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23378472
Report Number3014334038-2025-00142
Device Sequence Number8824409
Product Code GEI
UDI-Device Identifier10886704078661
UDI-Public10886704078661
Combination Product (Y/N)N
PMA/510(K) Number
K183526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number901001ESUO
Device Lot Number2019-16-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown